Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Burning pain in feet, less dexterity in hands. Taking metrogly 400. Spinal and brain MRI normal. Causes?

Hi, I ve been taking Metrogyl 400 and have started getting chronic burning pain, and significantly reduced dexterity in my hands. The burning sensation is also in my feet. I have had to have a neurologist , full spinal MRI, and brain MRI to see what the issue is. Both are clear. I am scheduled for a neural function test and lumbar puncture . The doctors seem worried that there is significant damage. Does anyone out there know of severe cases of this happening before? Has this medication done this to me?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
With the history of burning feet and the Metronidazole this is nothing to take with each other, the burning feet syndrome could be the cause, in my opinion you can try "Calcium pantothenate" some time it gives good result, hope this information helps you, have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor